# SDR AALA202401263504

- Difficulty date: January 23, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N836NN
- Make and model: Boeing 737823
- Aircraft serial: 31095
- Aircraft time: 40,013 hours, 16,816 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tube
- Part number: 30VG0750RG2
- Condition: Missing
- Location: L1 Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR IS MISSING SHRINK TUBING FROM THE GIRT BAR.**SUPPLEMENTAL REPORT FOR (AALA202401243504): INSTALLED NEW HEAT SHRINK TUBINGS ON L1 DOOR GIRT BAR. PER AARD 25-66-00-4 REPAIR 4.**(CLOSED).
